# SDR COEA2013031201913

- Difficulty date: January 21, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- Engine: Pwa PW120
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Part number: S5761015601800
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR.  LEVEL 2 CORROSION LEFT AILERON INTERNAL INBOARD TEE BACK-UP FITTING FOR INBOARD HINGE FITTING ON AFT SIDE OF FWD SPAR IS CORRODED.  REPLACED AILERON PER ATR 42 AMM.
